British Lung Foundation
35,362 members42,729 posts

Mucodyne

Hello everyone

I was saying on here the other day the doctor had prescribed me Mucodyne syrup because the tablets made me sick, I've been taking it since Thursday 5ml twice a day. I've not really been bringing anything up I just feel generally unwell. Should I leave a while I had a sputum sample done Wednesday just to check if the infection has cleared but I'm not convinced.

Any thoughts. Xxx

6 Replies
oldestnewest

Yes I think to the sputum

Sample and then you know what you are dealing with. Hope you start to feel better soon. Take care lots of love TAD xx

Reply

Morning, sorry you are still feeling rough.

Re the mucodyne , the capsule form doesn't work straight away, hence many take a maintenance dose daily so that when unwell it's already in the system and we just have to up it.

Good luck Kimmy.

Reply

Best to get it checked out, Kimmy, as the two are not necessarily connected.

I've been taking 3 caps a day for 5 years or more now, and it is the one medication that I would definitely NOT want to be without. It allows me to keep my nasal airways clear both day and night !

1 like
Reply

Hi Dukes

Do the tablets make you feel sick

Reply

No not at all, Pidgenpie.

They were replaced by the 'generic' Carbocisteine a couple of months ago (cheaper) which I have found not to be quite as effective at first but I am getting used to them now.

Reply

Yes I have been on the Tablets for about 3 years , and since I have been taking 3 daily, it has reduced the amount of mucus lots, but yes best to find your results out first..

Reply

You may also like...